| Catalog Number |
305197 |
| Medical Device Problem Codes |
Contamination (1120); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material#: 305197, batch#: 4212473.Rcc received a complaint via email.Sorry for the extended time frame on a reply.I cannot nail down the exact dates because it happens all the time now.I've noticed it more often in the past 6 months or so.The issue didn't hurt the patient that we know of because we caught it.What i am afraid of is we miss one and it does affect our patients.We are very careful with paying attention to coring but if it is sticking to a port or something of that nature, we might miss it.There isn't really a way to provide a total number of occurrences because we have several iv technicians that work with our iv compounding.Today i will count how many occurrences and what specific vials it happens to, so you are able to get a rough estimate for a ten-hour shift.I will also see if i can get other people today to let me know when and what drug it happens to.Has there been a change in manufacturing in some way? or a different process in manufacturing the needles? the current lot that we have is 4212473 with an expiration of 09/30/2029 with a reference number of 305197.The type of needle we use is bd precision glide needle 16gx1".I have been working at this facility for almost 8 years, and this is the first time i have had such a problem with needles.We use so many of these needles on a daily basis.Thank you for your help and concern in this matter.
Additional Manufacturer Narrative
(b)(4).Follow up it was reported there has been a lot of coring.A device history record review was completed by our quality engineer team for provided material number 305197 and lot number 4212473.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.